Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEOREME FENCHEL")

Results 1 to 4 of 4

  • Page / 1

Export

Selection :

  • and

ZUM DUALITAETSSATZ VON FENCHEL. = SUR UN THEOREME DE DUALITE DE FENCHELELSTER KH; NEHSE R.1974; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1974; VOL. 5; NO 4-5; PP. 269-280; ABS. ANGL. RUSSE; BIBL. 15 REF.Article

BEMERKUNGEN ZU ZICHEM ERGEBNIS VON J. ZOWE. = REMARQUES SUR UN RESULTAT DE J. ZOWENEHSE E.1975; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1975; VOL. 6; NO 6; PP. 929-931; ABS. ANGL. RUSSE; BIBL. 3 REF.Article

FENCHEL'S DUALITY THEOREM IN GENERALIZED GEOMETRIC PROGRAMMINGPETERSON EL.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 26; NO 1; PP. 51-57; BIBL. 6 REF.Article

ON FENCHEL DUAL SCHEMES IN CONVEX OPTIMAL CONTROL PROBLEMSOUTRATA JV; JARUSEK J.1982; KYBERNETIKA; ISSN 0023-5954; CSK; DA. 1982; VOL. 18; NO 1; PP. 1-21; BIBL. 10 REF.Article

  • Page / 1